# SDR UPS01437171

- Difficulty date: September 9, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B083593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT SIDE BS 1350 BULKHEAD SHEAR FITTING AFT SIDE CRACK FOUND AT THE LOCATION OF VERTICAL FLANGE O/B AREA THE CRACK THRU TWO BOLT HOLES 3.5 INCH LENGTH.  LEFT BS 1350 BULKHEAD AFT UPPER CRACKED SHEAR FITTING WAS REPLACED AS PER BOEING SB 747-53-2213 INCLUDING FIG 3, 4, 8, 9 & 12.  ALSO DURING FITTING REPLACEMENT ADJACANT STRUCTURE FOUND CORROSION AND SKIN CRACK.
